Skip to Content

This morning I feel like the fosamax tablet is stuck half way down?

Answers (4)

endlessPred 30 Mar 2012

Gee, that is a crummy feeling. Rather late in the day now so I hope this cleared up for you. Here is what I do. First I drink about 8 oz. of cold water. My throat is very dry first thing in the morning. Then i take the pill and wash it down with another full glass of water. Though it feels like it is stuck, it probably was a little scratchy and felt stuck.

Now, if you actually have a swallowing problem, then cut it in half with a pill splitter. And go see a doc right away because that is a serious condition and often indicates other problems in your body. You would know this because it would be difficult to eat anything thicker than pudding.

Water is your key. Let me know if there is more going on with you. Ok? It happens to be a symptom of my disease.

Votes: +1
suzanne66 30 Mar 2012

Fosamax can cause serious damage to the throat if not swallowed properly. This is more likely to occur if you did not swallow the tablet with a full glass of water or if you lay down soon after taking the dose.
You should see your doctor today.
https://www.drugs.com/fosamax.html

Votes: +1
Inactive 31 Mar 2012

Make sure you are stnding too when you take your pill. If you are sitting, you may be leaning forward just enough to make it sitck. I have this problem taking my pills of any kind, & sometimes even eating because of my back rounding from the osteoporosis & fractures. Swallow some water first & then swallow your pill as suggested... Mary

Votes: +1
Inactive 31 Mar 2012

Coffees perking, and muffins to go. Have a great day.

Inactive 31 Mar 2012

Hey Pledge,, how come I'm never invited???

Inactive 31 Mar 2012

There I go again, putting in a comment before I answer. Anyhow, Jack, still go see your doctor, at least call him/her. Foxomax is a very dangerous medication for your stomach and esophogus. You could have done damage, and you won't know for another month, when it's time to take it again. You have to sit up straight, and take the med with a full glass of water or more!! YOu are not supposed to eat for at least 1/2 or one hour, depending on the medicine. My stomach was so sensitive, that they had to give me the Boniva by IV, every three months. Hope that you feel better.

Inactive 1 Apr 2012

Welll, Ellen, it's 18 hours later, but your invited too. My cuppa is almost gone already!

Inactive 2 Apr 2012

Sorry Mary, but can't drink the joe, after 12:00 PM. Keeps me up, but thanks for the invite!!

Inactive 3 Apr 2012

You are welcome. I only get 2 cups a day now too, but sometimes I still have a cup with Pledge!

Jacksgm 31 Mar 2012

Thank you, everyone! I appreciate all your answers. Next time I will drink water first and then take the meds with another glass of water. It was a scary feeling because I know it can damage the esophagus. But I believe I am OK. Thank you again.

Votes: +0
Drugs.com free discount card

Further Information

Similar Questions

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.